×

zbMATH — the first resource for mathematics

Expansion in a Fourier series of a solution of a mixed problem for the wave equation with delay conditions. (English. Russian original) Zbl 0862.35135
Russ. Acad. Sci., Dokl., Math. 50, No. 1, 53-57 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 337, No. 3, 295-297 (1994).
A certain modernization of the classical method of contour integration is proposed for solving the question of expansion in a Fourier series of a solution of a mixed problem for the wave equation with delay conditions.
Reviewer: W.M.Oliva (Lisboa)
MSC:
35R10 Functional partial differential equations
35L05 Wave equation
35M10 PDEs of mixed type
35C10 Series solutions to PDEs
PDF BibTeX XML Cite